Home > Health/Pharma > Viagra Linked to Sudden Hearing Loss

Viagra Linked to Sudden Hearing Loss

Viagra 'could make you deaf'

 

Viagra and similar impotence drugs have been linked to hundreds of cases of sudden hearing loss around the world, including some in the UK.

Doctors have begun to warn that the drugs could damage users’ hearing after a spate of people in the US with auditory problems.

Experts, including some from Charing Cross, Stoke Mandeville and Royal Marsden hospitals, were so concerned by the claims that they demanded an investigation from official watchdogs across three continents.

Users in America, East Asia and Australia were questioned as to whether they suffered hearing loss shortly after taking the pills.

Forty-seven suspected cases of sensorineural hearing loss – a rapid loss of hearing in one or both ears – were linked to Viagra and related drugs Cialis and Levitra. Eight were from the UK.

Categories: Health/Pharma
  1. No comments yet.
  1. No trackbacks yet.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

%d bloggers like this: